# SDR ASAA2020112533589

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 50,206 hours, 14,879 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PK7H
- Condition: Faulty
- Location: Nr 2 Hf Comms
- Part time: 24,512 hours, 7,519 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF NR 2 SHOW FAIL IN CONTROL HEAD.  GROUNDED-YES.  PERFORMED NR 2 HF BITE, PER B737-800 FIM 23-11 TASK 801, LRU STATUS FAULT LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 2 HF TRANSCEIVER, PER B737-800 AMM 23-11-21.  PERFORMED BITE, PER FIM 23-11 TASK 801.  OPERATIONS CHECK GOOD.
